W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TAC124520A |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on an unspecified date, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® conformable thoracic stent graft with active control system (ctagac).On (b)(6) 2025, a reintervention was performed to address a type 1a endoleak, utilizing the gore® tag® conformable thoracic stent graft with active control system (ctagac) and gore® tag® thoracic branch endoprosthesis (tbe).The patient tolerated the procedure.On (b)(6) 2025, it was noted that the type 1a endoleak did not resolve.The physician plans to perform an additional reintervention to implant an aortic extender.On (b)(6) 2025, the reintervention was performed.An aortic extender was implanted.The patient tolerated the procedure.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6 correction: b3.